# SDR UPS00832445

- Difficulty date: April 9, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 75,760 hours, 24,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FITTING CORRODED AT FS 1200 L31L AFT LOWER CARGO COMPARTMENT.  REMOVED CORRODED FITTING, LOCATE NEW FITTING AND DRILL EXISTING FAST ENER HOLES AND INSTALLED NEW FITTING.
